Choose your web style here!
Login
 
 
ItemQtyPrice 
Total:$0.00
  Medicine Cabinet
Medicine Cabinet >> Pain & Fever >> Paracetamol >>

 
Axel
Paracetamol Paed Suspension 120mg/5ml 100ml
Stock availability : 44
 
$3.00
 
Quantity: Buy Add to Favourites
Information:
Paracetamol Paed Suspension contains 120mg Paracetamol BP in 5ml. Contains Methylparaben 0.1%w/v as preservative.

Cherry flavoured.
 
Indication:
Suitable for the relief of fever, symptoms of cold and influenza, teething pains and headache.
 
Dosage:
Shake well before use.

Children 3 months to 1 year: 60mg - 120mg (2.5ml - 5ml)
1 to 6 years: 120mg - 240mg (5ml - 10ml)
6 to 12 years: 240mg - 480mg (10ml - 20ml)

To be taken 3 to 4 times a day.
 
Cautionary Instruction:
For oral administration only. Keep out of reach of children. Consult a healthcare professional if patient has impaired kidney or liver functions. Chronic use should be avoided. Do not take any other paracetamol products at the same time. Store below 30°C away from sunlight.
 
Contra Indication:
In patients with nephropathy.
 
 
Cetaphil's Cetaphil Baby Gentle Wash And Shampoo 230ml
$12.90
Changi General Hospital's Paracetamol Tablets 500MG 50'S
$2.50
Panadol's Panadol Hot Remedy with Vitamin C (Lemon) 5's
$5.90
Panadol's Panadol Extend For Muscle & Joint Pain 18's
$7.85
Panadol's Panadol Mini Caps 12's
$6.85
   
Disclaimer. Service Assurance. Our Policies.
Customer Support. About mypharmacy